# SDR UIEA2010122900246

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 103,932 hours, 21,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 318
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSP, CRACK WAS FOUND AT BS 318 LBL 20 AREA.  THE CRACK WAS LOCATED ON THE TOP PANEL ALONG THE EDGE OF THE STIFFENER (PN: 65B13797-50), THE CRACK RUN FROM FWD TO AFT AND THE LENGTH OF IT WAS APPROX 1.5 INCH (FIG 1).  (REPAIR WAS ACCOMPLISHED IAW PROPOSAL REPAIR (HKA-TLS-10-0018-01C), SRM 53-10-04, FIG 119 AND SR 1-1769311396 (FIG 2) AND IT WAS APPROVED BY FAA 8100-9 DATED 29 DEC, 2010 (FIG 3). IAW FAA FORM 8100-9, THE REPAIR IS TIME LIMITED REPAIR, AND NEED PERMANENT REPAIR AT 22,000 TFC IAW PART 3 OF EO 4753A458RB (REF SB 747-53A2562R2).
